# SDR DL72W950759

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Fin Sta 110.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT OVERHAUL, STRINGER 7R OF THE VERTICAL STABILIZER WAS FOUND CRACKED AT THE FIN STA 110.4 RIB ATTACHMENT TAB.  IN ACCORDANCE WITH B727 S/B 55-0075, A REPAIR ANGLE WAS INSTALLED.
